# SDR DALA2023013100791

- Difficulty date: January 22, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N361NB
- Make and model: Airbus A319-114
- Aircraft serial: 1976
- Aircraft time: 50,828 hours, 26,103 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3161 - CORROSION REMOVAL WAS REQUIRED ON THE L/H MLG ACHORAGE FITTING. CORRECTIVE ACTION: CORROSION REMOVAL WAS REQUIRED ON THE L/H MLG ACHORAGE FITTING AND WAS REPAIRED IAW A319 SRM 57 -26-13. (2595066)
